Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 105, NWS Birmingham, AL

July 2, 2014Bibb County, Chilton County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 2, 2014, 7:08 PM CDT for Bibb County, Chilton County, Alabama. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2014, 7:08 PM CDT (00:08 UTC)
Expired
Jul 2, 2014, 8:00 PM CDT
In force
52 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Chilton County, AL

The radar

The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 7:10 PM CDTTSTM WND DMGRandolph, ALSEVERAL TREES WERE BLOWN DOWN IN RANDOLPH RESULTING IN POWER OUTAGES FOR THE SURROUNDING AREA FOR 6 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1211 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1211 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1778 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WUUS54 KBMX 030008
SVRBMX
ALC007-021-030100-
/O.NEW.KBMX.SV.W.0105.140703T0008Z-140703T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
708 PM CDT WED JUL 2 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BIBB COUNTY IN ALABAMA...
  WESTERN CHILTON COUNTY IN ALABAMA...

* UNTIL 800 PM CDT

* AT 708 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAWLEY...OR
  10 MILES SOUTHWEST OF JEMISON...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLANTON...CHILTON COUNTY MOTOR SPORTS PARK...MAPLESVILLE...
  PARNELL...POOLES CROSSROADS...PLECHER...CAMPBELL AND NEW CONVERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3289 8705 3305 8690 3281 8659 3266 8684
      3266 8690
TIME...MOT...LOC 0008Z 315DEG 10KT 3289 8690

$$

75
2 follow-up statements
641 
WWUS54 KBMX 030039
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
739 PM CDT WED JUL 2 2014

ALC007-021-030100-
/O.CON.KBMX.SV.W.0105.000000T0000Z-140703T0100Z/
BIBB AL-CHILTON AL-
739 PM CDT WED JUL 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 800 PM CDT...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CHILTON COUNTY MOTOR SPORTS PARK...OR 10 MILES SOUTHWEST OF
JEMISON...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLANTON...PARNELL...POOLES CROSSROADS...PLECHER...STANTON AND
  ISABELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3289 8705 3305 8690 3281 8659 3266 8684
      3266 8690
TIME...MOT...LOC 0039Z 315DEG 10KT 3283 8683

$$

75
085 
WWUS54 KBMX 030058
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 PM CDT WED JUL 2 2014

ALC007-021-030108-
/O.EXP.KBMX.SV.W.0105.000000T0000Z-140703T0100Z/
BIBB AL-CHILTON AL-
758 PM CDT WED JUL 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHILTON AND
SOUTHEASTERN BIBB COUNTIES WILL EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3289 8705 3305 8690 3281 8659 3266 8684
      3266 8690
TIME...MOT...LOC 0058Z 315DEG 10KT 3279 8679

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:25 PM CDT, 43 minutes earlier.

Area forecast discussion, Jul 2, 6:25 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CDT WED JUL 2 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

UPDATED THE TONIGHT PORTION OF THE FORECAST TO INCREASE
POPS...ESPECIALLY IN THE WEST. CONVECTION IN MS HAS CONSOLIDATED
INTO A BIG ARCING OUTFLOW WITH A HEAD OF STEAM GOING. WITH SEVERAL
MORE WARM HOURS TO GO BEFORE CONDITIONS START TO APPRECIABLY
STABILIZE...I THINK THERE IS A GOOD CHANCE THAT THE MS CONVECTION
GETS AT LEAST AS FAR EAST AS FAYETTE AND TUSCALOOSA...IF NOT ALL
THE WAY TO I-65...BEFORE IT STARTS TO DIE OFF.

THE REMAINDER OF THE FORECAST STAYS THE SAME.

/61/

&&

.AVIATION...
00Z TAF DISCUSSION.

AREA OF SHOWERS AND THUNDERSTORMS NEAR THE AL/MS STATE LINE AT
2315Z STILL HAS A FAIRLY UNSTABLE AIRMASS AHEAD OF IT...WITH A
WELL CONSOLIDATED OUTFLOW BOUNDARY ALONG IT PROVIDING LIFT. THINK
THAT THE STORMS SHOULD CONTINUE TO ROLL EASTWARD THROUGH AT LEAST
0300Z...PRIMARILY AFFECTING THE NORTHERNMOST TAF LOCATIONS.
DOPPLER RADAR IMAGERY SHOWS GUSTY WINDS RIGHT ALONG AND JUST
BEHIND THE GUST FRONT/OUTFLOW. I'VE TAKEN MY BEST SHOT ON THE
TIMING AND STRENGTH OF THE EXPECTED WIND GUSTS FOR THIS AREA...
WITH THE GENERAL IDEA OF A WEAKENING TREND THROUGH ABOUT 0300Z
(AND FINALLY DYING OFF AFTER THAT).

AFTER THESE STORMS DO ULTIMATELY DIE OFF...DRIER AIR IS FORECAST
TO COME IN...SPREADING FROM WEST TO EAST LATE TONIGHT THROUGH THE
DAY TOMORROW.

/61/

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 2, 5:12 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 PM CDT WED JUL 2 2014

ALZ011>015-017>050-032215-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
512 PM CDT WED JUL 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH 9 PM. THE
THREATS INCLUDE WIND GUSTS 40-60 MPH AND HAIL UP TO QUARTER SIZE.
THE STORMS SHOULD LOSE INTENSITY LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THROUGH 9 PM IN WEST CENTRAL ALABAMA.

In the hours before

Special weather statement, Jul 2, 6:05 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 PM CDT WED JUL 2 2014

ALZ035-036-022345-
CHILTON AL-COOSA AL-
605 PM CDT WED JUL 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COOSA AND EASTERN CHILTON
COUNTIES UNTIL 645 PM CDT...

AT 605 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAY LAKE DAM...OR 10 MILES NORTH OF CLANTON...
MOVING SOUTH AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CLANTON...
  LAY LAKE DAM...
  GAP OF THE MOUNTAIN...
  DOLLAR...
  HIGGINS FERRY PARK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3273 8664 3303 8672 3305 8661 3302 8655
      3302 8652 3305 8652 3306 8652 3279 8637
TIME...MOT...LOC 2305Z 342DEG 27KT 3296 8658

75
Special weather statement, Jul 2, 6:15 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT WED JUL 2 2014

ALZ031>033-039-040-030000-
DALLAS AL-GREENE AL-HALE AL-MARENGO AL-PERRY AL-
615 PM CDT WED JUL 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERRY...EASTERN
MARENGO...SOUTHERN HALE...SOUTHEASTERN GREENE AND WESTERN DALLAS
COUNTIES UNTIL 700 PM CDT...

AT 614 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORMS SCATTERED ACROSS THE ADVISORY AREA. ANY OF THESE
STORMS MAY BECOME STRONG.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MARION...
  GREENSBORO...
  DEMOPOLIS...
  VAIDEN...
  NEWBERN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3273 8783 3284 8752 3269 8726 3225 8732
      3226 8750 3222 8751 3209 8770 3252 8791
      3252 8784 3260 8790 3261 8788 3259 8786
      3261 8784 3263 8792 3261 8797 3271 8798
TIME...MOT...LOC 2314Z 180DEG 0KT 3250 8734

75
Special weather statement, Jul 2, 6:17 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 PM CDT WED JUL 2 2014

ALZ030-031-030000-
GREENE AL-SUMTER AL-
617 PM CDT WED JUL 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER AND GREENE COUNTIES UNTIL
700 PM CDT...

AT 618 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PANOLA TO 15 MILES WEST OF
CUBA...AND MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CUBA...
  YORK...
  LIVINGSTON...
  EUTAW...
  PANOLA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3299 8835 3300 8775 3290 8779 3288 8782
      3284 8782 3278 8784 3277 8787 3276 8785
      3246 8798 3242 8804 3238 8805 3236 8801
      3231 8804 3230 8842 3233 8843
TIME...MOT...LOC 2318Z 270DEG 11KT 3292 8832 3240 8862

75
Special weather statement, Jul 2, 6:30 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CDT WED JUL 2 2014

ALZ011>013-022-031-030015-
FAYETTE AL-GREENE AL-LAMAR AL-MARION AL-PICKENS AL-
630 PM CDT WED JUL 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR PICKENS...MARION...LAMAR...
NORTHEASTERN GREENE AND WESTERN FAYETTE COUNTIES UNTIL 715 PM CDT...

AT 627 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF HACKLEBURG
TO 5 MILES NORTHWEST OF BENEVOLA...AND MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GORDO...
  FAYETTE...
  BLOOMING GROVE...
  KENNEDY...
  BENEVOLA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3432 8818 3432 8777 3310 8785 3299 8834
TIME...MOT...LOC 2330Z 247DEG 14KT 3429 8795 3316 8802

75
Special weather statement, Jul 2, 7:01 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT WED JUL 2 2014

ALZ011-013>015-023-031>034-030045-
BIBB AL-FAYETTE AL-GREENE AL-HALE AL-MARION AL-PERRY AL-TUSCALOOSA
AL-WALKER AL-WINSTON AL-
701 PM CDT WED JUL 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...WALKER...TUSCALOOSA...
NORTHERN PERRY...EASTERN MARION...NORTHERN HALE...EASTERN GREENE...
FAYETTE AND WESTERN BIBB COUNTIES UNTIL 745 PM CDT...

AT 702 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF HACKLEBURG
TO HEIBERGER...AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HALEYVILLE...
  CARBON HILL...
  LYNN...
  BRENT...
  CENTREVILLE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3430 8724 3361 8716 3360 8720 3355 8719
      3351 8725 3353 8727 3350 8726 3349 8733
      3346 8734 3330 8713 3273 8706 3271 8792
      3312 8791 3315 8784 3318 8783 3352 8784
      3353 8791 3432 8790
TIME...MOT...LOC 0002Z 256DEG 17KT 3425 8772 3274 8733

75
Special weather statement, Jul 2, 7:05 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
705 PM CDT WED JUL 2 2014

ALZ030>034-039-040-030045-
BIBB AL-DALLAS AL-GREENE AL-HALE AL-MARENGO AL-PERRY AL-SUMTER AL-
705 PM CDT WED JUL 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER...PERRY...
MARENGO...HALE...EASTERN GREENE...NORTHWESTERN DALLAS AND
SOUTHWESTERN BIBB COUNTIES UNTIL 745 PM CDT...

AT 705 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING SEVERAL
STRONG THUNDERSTORMS ASCATTERED FROM NEAR KNOXVILLE TO BASHI...AND
MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GREENSBORO...
  UNIONTOWN...
  MARION...
  WEDGEWORTH...
  MILLER...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3207 8810 3209 8805 3213 8805 3217 8801
      3228 8803 3230 8801 3230 8807 3299 8797
      3299 8746 3270 8702 3266 8702 3264 8693
      3216 8730 3226 8744 3226 8750 3214 8751
      3212 8762 3200 8763 3198 8767 3199 8810
TIME...MOT...LOC 0005Z 270DEG 17KT 3294 8777 3199 8780

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:01 PM CDTSpecial Weather StatementBMXBibb, Fayette, Hale, Marion, Tuscaloosa, Walker and 1 more44 min
Jul 2, 7:05 PM CDTSpecial Weather StatementBMXGreene, Hale, Marengo, Perry40 min
Jul 2, 8:16 PM CDTSpecial Weather StatementBMXBibb, Chilton44 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.